| Catalog Number |
8065000237 |
| Medical Device Problem Codes |
Fitting Problem (2183); Defective Component (2292)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that laser probe was unable to enter into the trocar after multiple attempts.Procedure details and patient harm was not reported.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
New information received that pars plana vitrectomy (ppv) surgery was performed and there was no patient harm.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.There was no product returned on this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed.There were no relevant contributing factors identified.A review for complaints reported against this lot number was performed.No similar complaints were reported for the product lot under investigation with the same event code.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that laser probe was unable to enter into the trocar after multiple attempts.Procedure details and patient harm was not reported.Additional information has been requested.New information received that pars plana vitrectomy (ppv) surgery was performed and there was no patient harm.